# SDR SWAA2024111449009

- Difficulty date: October 15, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN BS663 AND LBL9 AT CENTER WING BOX 2024-634541<[01] REPLACEMENT ANGLE LOC. BS 663 AND BTW LBL 5 TO LBL 70 AT CENTER WING BOX WAS DOCUMENTED ON FAULT TTG8Q00WFAU7. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACEMENT ANGLE LOC. BS 663 AND BTW LBL 5 TO LBL 70 AT CENTER WING BOX WAS DOCUMENTED ON FAULT TTG8Q00WFAU7. SEE INDIVIDUAL SIGN OFFS BELOW.
